American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3495) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Shui-Nee Chow and J.D. Schuur. An existence theorem for ordinary differential equations in Banach spaces. Bull. Amer. Math. Soc. 77 (1971) 1018-1020. MR 0287127.
Abstract, references, and article information   
View Article: PDF

[2] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times. Bull. Amer. Math. Soc. 75 (1969) 1383-1389. MR 0251991.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1